# SDR VNAA2020040211101

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 40,124 hours, 29,932 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Part number: BR9500106
- Part serial: BN152171
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL IN CABIN. REMOVED AND REPLACED CEILING PANEL DIMMER AND CEILING BULBS AT SEAT ROW 12 AC IAW CRJ 700 AMM. OPS CHECK GOOD AT THIS TIME.
